Key-title  

Antarctica Journal of Mathematics

Identifiers
Resource information

Title proper: Antarctica Journal of Mathematics.

Country: India

Medium: Print



Record information

Last modification date: 21/10/2008

Type of record: Confirmed

ISSN Center responsible of the record: ISSN National Centre for India

Links

FATCAT: fatcat.wiki/con ... https://fatcat.wiki/container/dcdzw3lqpjds3m7klgnlhpdo44

FATCAT: fatcat.wiki/con ... https://fatcat.wiki/container/dcdzw3lqpjds3m7klgnlhpdo44

Google: www.google.com/ ... https://www.google.com/search?q=ISSN+"0972-8643"

Bing: www.bing.com/se ... https://www.bing.com/search?q=ISSN+%220972-8643%22

Yahoo: search.yahoo.co ... https://search.yahoo.com/search?p=ISSN%20%220972-8643%22

.........